# SDR SWAA2013083019736

- Difficulty date: August 4, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 70,575 hours, 66,350 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 6548653
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING TEE ANGLE CRACKED AT BS 727 BETWEEN STRINGER 21L & STRINGER 26L.  R&R ANGLE IAW SRM & DRAWING.
